# SDR SWIA2025F01394

- Difficulty date: September 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N324SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000925
- Aircraft time: 6,255 hours, 4,731 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 4A40307
- Part serial: ED3115
- Condition: Cracked
- Location: Zone 800
- Part time: 10,382 hours, 7,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST REMOVAL - FWD PAX DOOR SLIDE COMPOSITE CRACKED AT UPPER MOUNTING BOLT	  (C-CHECK RO 09/28/2025)REPLACED FWD PAX DOOR SLIDE. REF CP 30842860 FOR FINAL INSTALLATION.
